# SDR 2007FA0000714

- Difficulty date: July 26, 2007
- Submitted: August 21, 2007
- Operation: General aviation
- Aircraft: N9032B
- Make and model: Bbavia 7FC
- Aircraft serial: 123
- Engine: Cont C90*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5146R
- Condition: Cracked
- Location: Wing
- Part time: 3,177 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS BEING MODIFIED TO INCLUDE THE INSTALLATION OF WING SPAR INSP HOLE KITS AS SUPPLIED IAW STC NR SA00527SE.  A PORTION OF THE WING LEADING EDGE SKIN WAS REMOVED AND THE WING SPAR WAS VISUALLY INSPECTED AS SPECIFIED IN THE INSTALLATION INSTRUCTIONS SUPPLIED WITH THE STC.  DURING THIS VISUAL INSPECTION, A CRACK WAS OBSERVED ON THE TOP SURFACE OF THE RT WING FRONT SPAR.  THE CRACK WAS OBSERVED ON THE TOP SURFACE OF THE RT WING FRONT SPAR.  THE CRACK ORIGINATES AT THE IB END OF THE AFT PLYWOOD REINFORCEMENT PLATE.  REINFORCEMENT PLATE IS LOCATED ON THE AFT SIDE OF THE FRONT SPAR, UNDER THE LIFT STRUT ATTACHMENT FITTING.  THE CRACK PROGRESSES OB ALONG THE TOP SURFACE OF THE SPAR AT A SLIGHT FWD ANGLE (CRAC
